JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE GROUPS OF SELF PAIR HOMOTOPY EQUIVALENCES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE GROUPS OF SELF PAIR HOMOTOPY EQUIVALENCES
Lee, Kee-Young;
  PDF(new window)
 Abstract
In this paper, we extend the concept of the group of self homotopy equivalences of a space X to that of an object in the category of pairs. Mainly, we study the group of pair homotopy equivalences from a CW-pair (X, A) to itself which is the special case of the extended concept. For a CW-pair (X, A), we find an exact sequence where G is a subgroup of . Especially, for CW homotopy associative and inversive H-spaces X and Y, we obtain a split short exact sequence provided the two sets and [X, Y] are trivial.
 Keywords
self homotopy equivalence;self pair homotopy equivalence;
 Language
English
 Cited by
1.
Certain numbers on the groups of self-homotopy equivalences, Topology and its Applications, 2015, 181, 104  crossref(new windwow)
2.
Certain maps preserving self-homotopy equivalences, Journal of Homotopy and Related Structures, 2016  crossref(new windwow)
 References
1.
M. Arkowitz, The group of self-homotopy equivalences- a survey, Lecture Notes in Math. 1425 (Springer, New York, 1990), 170-203

2.
M. Arkowitz and G. Lupton, On finiteness of subgroups of self-homotopy equiva- lences, Contemp. Math. 181 (Amer. Math. Soc., 1995), 1-25 crossref(new window)

3.
P. Hilton, Homotopy theory and duality, Gordon and Beach Science Publishers, New York, 1965

4.
K. Maruyama, Localization of a certain subgroup of self-homotopy equivalences, Pacific J. Math. 136 (1989), 293-301 crossref(new window)

5.
S. Oka, On the group of self-homotopy equivalences of H-spaces of low rank, I, II, Mem. Fac. Sci, Kyushu Univ. Ser. A 35 (1981), no. 2, 247-282, 307-323

6.
J. Rutter, The group of self-equivalence classes of CW complexes, Math. Proc. Cambridge Phil. Soc. 93 (1983), no. 2, 275-293

7.
S. Sasao, Self-homotopy equivalences of the total spaces of a spere bundle over a sphere, Kodai J. Math. 7 (1984), no. 3, 365-381 crossref(new window)

8.
N. Sawashita, On the group of self-equivalences of the product spheres, Hiroshima Math. J. 5 (1975), 69-86

9.
H. Shiga, Rational homotopy type and self-maps, J. Math. Soc. Japan 31 (1979), no. 3, 427-434 crossref(new window)

10.
A. Sieradski, Twisted self-homotopy equivalences, Pacific J. Math. 34 (1970), 789-802 crossref(new window)

11.
E. Spanier, Algebraic topology, McGraw-Hill, New York, 1966

12.
K. Tsukiyama, Self-homotopy equivalences of a space with two nonvanishing ho- motopy groups, Proc. Amer. Math. Soc. 79 (1980), no. 1, 134-138